sexologist-icon
Unwanted 72
I am 21 years i took unwanted 72 on 14th then i had light spotting on 21st feb and flow like peeiod started on 29th feb and it lasted for like 3-4 days and after it i am experiencing spotting which is very light till today that is 8th march....HOW LONG WILL IT LAST? I had history of PCOD.
251 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, This is the side effect of unwanted 72 . .it lasts for variable period...may take few months to normalise again.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.